New York Journal of Mathematics 13 (2007), 11-16.

Knotted Hamiltonian cycles in spatial embeddings of complete graphs

Paul Blain, Garry Bowlin, Joel Foisy, Jacob Hendricks, and Jason LaCombe

Published: February 20, 2007
Keywords: Spatial graph, embedded graph, intrinsically knotted
Subject: 57M15, 57M25


The results in Section 3 were obtained during an NSF and NSA-sponsored summer Research Experience for Undergraduates.

Author information:

Paul Blain:
Department of Mathematics, University of Washington, Seattle, WA 98195-4350

Garry Bowlin:
Department of Mathematics, Binghamton University, Binghamton, NY 13902

Joel Foisy:
Department of Mathematics, SUNY Potsdam, Potsdam, NY 13676

Jacob Hendricks:
Department of Mathematics, University of Texas at Austin, Austin, TX 78712

Jason LaCombe:
Department of Biostatistics and Computational Biology, University of Rochester, Ro-ches-ter, NY 14642